# SDR A6WA202104147738

- Difficulty date: April 6, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 37,818 hours, 36,530 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: 6001038857
- Part serial: NSN
- Condition: Damaged
- Location: Ws407.08
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB CARD 4DMI23824 REPAIR LH WINGLET T/E REF GREO 601R-57-30-001   ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED L.H WINGLET T/E, REPAIRED, REINSTALLED AND RESTORED PROTECTIVE FINISH REF  GREO 601R-57-30-001 REV B DATED2019-07-16 AND AWAC EA# CRJ257-01595 REV IR DATED 4-7-2021
